# SDR 29GA2018073000004

- Difficulty date: July 27, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N351AG
- Make and model: Saab 340B
- Aircraft serial: 340B445
- Aircraft time: 37,809 hours, 43,020 cycles
- Engine: Ge CT79B
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Part number: 00110420002
- Condition: Bent
- Location: Emergency Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 0135 RSW/EYW REPORT, CIRCUIT BREAKER L-8 POPPED MORE THAN ONE TIME. REMOVED AND REPLACED LT EXTERIOR EMERGENCY LIGHT IAW AMM 33-50-25-02. OPS CHECKS GOOD IAW AMM 33-50-25-02. INSTALLED 2 PINS IAW WM 20-20-00.
